Diophantine equations in cyclotomic fields.
Journal für die reine und angewandte Mathematik, Tome 265 (1974), pp. 84-89
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__265_151401,
author = {Morris Newman},
title = {Diophantine equations in cyclotomic fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {84--89},
year = {1974},
volume = {265},
zbl = {0275.12008},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__265_151401/}
}
Morris Newman. Diophantine equations in cyclotomic fields.. Journal für die reine und angewandte Mathematik, Tome 265 (1974), pp. 84-89. http://geodesic.mathdoc.fr/item/JRAM_1974__265_151401/